Detail publikace

Existence of solution of a two-dimensional system of nonlinear differential equations entering into a singular point

Originální název

Existence of solution of a two-dimensional system of nonlinear differential equations entering into a singular point

Anglický název

Existence of solution of a two-dimensional system of nonlinear differential equations entering into a singular point

Jazyk

en

Originální abstrakt

New results concerning existence of initial singular Cauchy problem for system of two differential equations are proved

Anglický abstrakt

New results concerning existence of initial singular Cauchy problem for system of two differential equations are proved

BibTex


@article{BUT39975,
  author="Josef {Diblík} and Miroslava {Růžičková}",
  title="Existence of solution of a two-dimensional system of nonlinear differential equations entering into a singular point",
  annote="New results concerning existence of initial singular Cauchy problem for system of two differential equations are proved",
  chapter="39975",
  journal="Studies of University in Žilina, Mathematical-Physical Series",
  number="13",
  volume="13",
  year="2001",
  month="january",
  pages="45",
  type="journal article - other"
}